Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Cramps with heavy bleeding, not breast feeding, on Levora birth control pill post partum. Is this normal?

I am 5 weeks and 4 days postpartum. I am not breastfeeding , am currently on Levora birth control pill and had stopped bleeding mostly at 3 weeks besides the occasional spotting. Today I was out and about with my 2 small kids and was carrying the car seat with my infant in it. I noticed when I got home that I was feeling crampy and when I went to the bathroom there was a good amount of bright red blood when I wiped and it has been like that now for a couple of hours. Is this normal? Could it be because I over exerted myself? I did have a hemmorhage right after I gave birth and am scared to have another one.
Asked On : Sat, 19 May 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, what you experienced is called breakthrough bleeding most likely due to the birth control pills you are on currently. At 5 weeks post delivery you are less likely to haemorrhage again. Though it was not exactly the result of over exertion you should try to avoid lifting heavy weights till 6 weeks post delivery and resume normal activities slowly.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor